# SDR AALA20140127008

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 42,343 hours, 20,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, LONGERON 30 LT SPLICE PIECE CRACKED AT STATION 228 AFT RT HAND SIDE.  INSTALLED FABRICATED SPLICE IAW AARD 55-00-05-1 DRAWING 5911408.
